# SDR QXEA200501549

- Difficulty date: November 20, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 10,123 hours, 10,551 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2352:  FLAP POWER CAUTION AFTER START.  MAINTENANCE CLEARED PER DH8-400-SL-27-002A.  CYCLED FLAPS, NO CAUTION MESSAGE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
